# SDR 06FDEA1687

- Difficulty date: May 3, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 49,405 hours, 34,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1100-1175
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HAND LOWER FUSELAGE OUTER SKIN HAVE MULTIPLE CHAFED DAMAGE APPROX BETWEEN STA 1100 TO STA 1175, AREA BETWEEN STA 1100 TO STA 1110 AND STA 1175 FOUND OUT OF LIMITS.  CUT OUT DAMAGE, FABRICATED REPAIR PARTS IAW SRM 53-30-3 FIG 1 AND REINSTALLED ALL REPAIR PARTS IAW SRM 53-30-1, REPAIR IS CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
